# SDR 2005FA0001629

- Difficulty date: December 6, 2005
- Submitted: December 28, 2005
- Operation: General aviation
- Aircraft: N2251W
- Make and model: Bell 47G-5
- Aircraft serial: 7965
- Engine: Allsn 250B*
- System (JASC): 5100 · Standard Practices/Structures
- Part: Grip
- Part number: 471202523
- Part serial: RE129
- Condition: Cracked
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK INDICATION REVEALED AT THE 8TH THREAD IB FROM END.  INSPECTION METHOD:  EDDY CURRENT. (K)
